Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Raised rush in waist area, have UTI. Possibility of STI ?

Hi I have a raised rush around my waist area and from tummy but not on thighs or any other parts of the body. I also have what presents like a uti, it was tested and i had infection there. I have been taking antibiotictrimethoprin for a week and used a stereod for the rash but it is still there. I also take Amlodipine and and citalopram as well as anti histamine when i need it. Please help? Could I have an STI?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there vnyatsuro. I dont know your detailed history. Why would you think the rash is linked to an STI? Is there history of any unprotected sexual exposure with partner/partners' unknown or similar history before the UTI? Going by your present history, it appears to be a 'contact urticaria' & a 'localised' problem & may even be related to your medication use (side effect). It is very unlikely you have a STI & more likely an allergic phenomenon. Please do see your local dermatologist. If you prefer anonymity & wish to furnish further details, you may always consult me on the private portal on this web-site after due payment to the administrators. Dont worry all will be well. Relax & Godspeed...Dr Praveen Rodrigues MD Dermatologist, Cosmetologist & Venereologist, Bangalore, India
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor